Nasze serwisy używają informacji zapisanych w plikach cookies. Korzystając z serwisu wyrażasz zgodę na używanie plików cookies zgodnie z aktualnymi ustawieniami przeglądarki, które możesz zmienić w dowolnej chwili. Więcej informacji odnośnie plików cookies.

Obowiązek informacyjny wynikający z Ustawy z dnia 16 listopada 2012 r. o zmianie ustawy – Prawo telekomunikacyjne oraz niektórych innych ustaw.

Wyłącz komunikat

 
 

Logowanie

Logowanie za pomocą Centralnej Usługi Uwierzytelniania PRz. Po zakończeniu pracy nie zapomnij zamknąć przeglądarki.

Journal of Mathematics and Applications

Journal of Mathematics and Applications
8/35, DOI: 10.7862/rf.2012.8

Complete convergence under special hypotheses

G. Stoica

DOI: 10.7862/rf.2012.8

Abstract

Throughout the paper we shall work with real valued random variables on a complete
probability space (Omega;F; P). The following Baum-Katz type result (cf. [5]) quanti es
the rate of convergence in the strong law of large numbers for general sequences of
random variables in the form of a complete convergent series:

Full text (pdf)

References

  1. J.K. Brooks, R.V. Chacon, Continuity and compactness of measures, Adv. Math. 37 (1980) 16-26.
  2. C. Castaing, M. Saadoune, Komlos type convergence for random variables and random sets with applications to minimization problems, Adv. Math. Econ. 10 (2007) 1-29.
  3. S.J. Dilworth, Convergence of series of scalar- and vector-valued random variables and a  subsequence principle in L2, Trans. Amer. Math. Soc. 301 (1987) 375-384.
  4. E. Lesigne, D. Volny, Large deviations for martingales, Stoch. Proc. Appl. 96 (2001) 143-159.
  5. G. Stoica, The Baum-Katz theorem for bounded subsequences, Stat. Prob. Lett. 78 (2008), 924-926.
  6. H. von Weizsacker, Can one drop the L1-boundedness in Komlos' subsequence theorem? Amer. Math. Monthly 111 (2004) 900-903.

About this Article

TITLE:
Complete convergence under special hypotheses

AUTHORS:
G. Stoica

AUTHORS AFFILIATIONS:
.Department of Mathematical Sciences,
University of New Brunswick,
Saint John NB, Canada (afiliacja nr 1 dla G. Stoica)

JOURNAL:
Journal of Mathematics and Applications
8/35

KEY WORDS AND PHRASES:
Complete convergence, boundedness hypotheses, law of large
numbers

FULL TEXT:
http://doi.prz.edu.pl/pl/pdf/jma/8

DOI:
10.7862/rf.2012.8

URL:
http://dx.doi.org/10.7862/rf.2012.8

RECEIVED:
2010-12-17

REVISITED:
2011-10-27

COPYRIGHT:
Oficyna Wydawnicza Politechniki Rzeszowskiej, al. Powstańców Warszawy 12, 35-959 Rzeszów

POLITECHNIKA RZESZOWSKA im. Ignacego Łukasiewicza; al. Powstańców Warszawy 12, 35-959 Rzeszów
tel.: +48 17 865 11 00, fax.: +48 17 854 12 60
Administrator serwisu: